Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The notion of dimension in geometry and algebra
Yuri I. Manin.
Bull. Amer. Math. Soc. 43 (2006), 139-161
Abstract, references and article information
Full-text PDF
MathSciNet review: 2216108
From Laplace to Langlands via representations of orthogonal groups
Benedict H. Gross and Mark Reeder.
Bull. Amer. Math. Soc. 43 (2006), 163-205
Abstract, references and article information
Full-text PDF
MathSciNet review: 2216109
Local algebras of a differential quasigroup
Maks A. Akivis and Vladislav V. Goldberg.
Bull. Amer. Math. Soc. 43 (2006), 207-226
Abstract, references and article information
Full-text PDF
MathSciNet review: 2216110
Known and unknown results on elliptic boundary problems
Gerd Grubb.
Bull. Amer. Math. Soc. 43 (2006), 227-230
Abstract, references and article information
Full-text PDF
MathSciNet review: 2216111
About the cover: The mathematical conquest of the third dimension
Benno Artmann.
Bull. Amer. Math. Soc. 43 (2006), 231-234
Abstract, references and article information
Full-text PDF
MathSciNet review: 2216112
.
Bull. Amer. Math. Soc. 43 (2006), 235-235
Abstract, references and article information
Full-text PDF

Mathematical Perspectives

Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 43 (2006), 237-239
Review Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Resolution of curve and surface singularities in characteristic zero, by K. Kiyek and J. L. Vicente.
Reviewers: Ana Bravo and Herwig Hauser
Bull. Amer. Math. Soc. 43 (2006), 241-247
Review information
Full-text PDF
Association schemes. Designed experiments, algebra and combinatorics, by Rosemary A. Bailey.
Reviewer: Paul-Hermann Zieschang
Bull. Amer. Math. Soc. 43 (2006), 249-253
Review information
Full-text PDF
Computational homology, by Tomasz Kaczynski, Konstantin Mischaikow and Marion Mrozek.
Reviewers: Morris W. Hirsch and Joel Robbin
Bull. Amer. Math. Soc. 43 (2006), 255-258
Review information
Full-text PDF
Polynomial identity rings, by Vesselin Drensky and Edward Formanek.
Reviewer: Louis Rowen
Bull. Amer. Math. Soc. 43 (2006), 259-267
Review information
Full-text PDF
Two-dimensional wavelets and their relatives, by Jean-Pierre Antoine, Romain Murenzi, Pierre Vandergheynst and Syed Twareque Ali.
Reviewer: Mladen Victor Wickerhauser
Bull. Amer. Math. Soc. 43 (2006), 269-272
Review information
Full-text PDF
Analytic number theory, by Henryk Iwaniec and Emmanuel Kowalski.
Reviewer: Alexandru Zaharescu
Bull. Amer. Math. Soc. 43 (2006), 273-278
Review information
Full-text PDF
Positivity in algebraic geometry. I-II, by Robert Lazarsfeld.
Reviewer: János Kollár
Bull. Amer. Math. Soc. 43 (2006), 279-284
Review information
Full-text PDF